# SDR REXA2018122151285

- Difficulty date: December 5, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231S
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL THAT SITS ON STGR 21L HAS CORROSION BETWEEN FRAMES 333 AND
349, IN THE FWD E & E BAY.                                            
REMOVED/REPLACED INTERCOSTAL ON STGR 21L FROM FS 333 TO FS349 IAW CRJ
900 SRM 51-42-06 AND SRM 51-42-21                                    
                                                                     
                 AAR SM-33
